# SDR ASAA2021043034946

- Difficulty date: April 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810267
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK- SECTION 47 MAIN CABIN FLOOR PANEL 147A5810-267 HAS NUMEROUS BROKEN/CORRODED INSERTS. GROUNDED - YES. REMOVED THREE (3) CORRODED INSERTS AND REPLACED WITH NEW SLS5182A3 INSERTSON MAIN CABIN FLOOR PANEL 147A5810-267. REPAIRED DAMAGED FACE SHEET AND INSTALLED INSERTS IAW ASA B737-800 SRM 53-00-50-2R-0 REPAIR 1 AND 53-00-50-2R-0 PARA 5 AND FIG 210.
